# SDR DALA2022020100637

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CRACK INTERNAL STRUCTURE WEB LOCATED BTW FR 68 TO FR 69 AT LEVEL STR 2 3R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE WEB PER A320 SRM 51-72-11 AND 51-42-11. (2105458)
